MAUDE Adverse Event Report: ASAHI INTECC CO., LTD. ASAHI SION BLACK; WIRE, GUIDE, CATHETER

ASAHI INTECC CO., LTD. ASAHI SION BLACK; WIRE, GUIDE, CATHETER
Model Number APW14R010S
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 08/03/2021
Type of Reportable Event Malfunction
Event or Problem Description
Wire tip came off while navigating stent struts.Manufacturer response for wire, guide, catheter, asahi sion black (per site reporter).Good follow-up.

Brand Name
ASAHI SION BLACK
Common Device Name
WIRE, GUIDE, CATHETER
Manufacturer (Section D)
ASAHI INTECC CO., LTD.
3002 dow ave suite 212
tustin CA 92780
MDR Report Key12405438
Report Number12405438
Device Sequence Number12012702
Product Code DQX
UDI-Device Identifier14547327089682
UDI-Public(01)14547327089682(17)240331(10)210401A131
Combination Product (Y/N)N
Initial Reporter StateVA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 08/13/2021
Report Date (Section F) 08/13/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberAPW14R010S
Device Lot Number210401A131
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer09/01/2021
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date09/01/2021
Patient Sequence Number1
Date Report Sent to FDA08/13/2021